Can Botox-Induced Pseudoherniation Be Resolved?
- Asked by Regrets366 in NSW, 02
- 2 years ago
I had Botox to treat crows feet 3 months ago and ended up with a pseudoherniation of the orbital fat pad under my left eye. I've reviewed questions about this problem, and doctors responses, on realself. Consistent with other, I have had creping of the skin for both eyes & the botox injection for the this eye was toward the middle of the under eye. While the creping has improved slightly since I started to get some movement back, the pseudoherniation persists. I know doctors have said it should pass (in theory), but can you tell me if you have seen a patient with a botox-induced psuedohernaition that has resolved.
Pseudoherniation post Botox
Pseudoherniation is by definition a false herniation: there is nothing wrong with the fat pad. The weak buccinator will regain its normal strength and you should return to normal after all the Botox has worn off. The creping will also resolve once the Botox fully dissipates. I have not seen patients with long-term pseudoherniation that does not resolve. Just be patient.; all will be back to normal.
Botox and pseudoherniation of the lower lid fat pad
I have seen this complication twice, and it has always resolved in about a 4 month period. I would avoid Botox in the lower lid again. If you choose to have the crows feet treated in the future, ask the dermatologist or plastic surgeon to stay away from the lower lid to avoid this while still improving the lateral eye area.
Creepiness and pseudoherniaton of fat under eyes after Botox
if there is a fat pad herniation from age, it needs surgery to fix it. If the muscle is weakened and the eyelid fat pad does not penetrate the muscle, but it pushes the muscle wall out, then that is a pseudoherniation which should resolve itself as the botox wears off in four months or less. If it doesn't, please see a plastic or oculoplastic surgeon.
Web reference: http://www.thenyac.com/botox/index.html
Fort Lauderdale Botox
Let's not get hung up on definitions.
Will your lower eyelids look better as your BOTOX for the lower eyelids wears off? Not necessarily. First, if your injector is not taking before and after photos in association with your treatment, you are getting care in the wrong place. I suspect that you BOTOX treatment could make this a little worse. But I also under if you have an issue that is unrelated to the BOTOX treatment. A personal consultation with a real eyelid surgeon is what you need. You may need lower eyelid surgery.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.